# SDR FDEA201801200124

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 27,734 hours, 15,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274995SFSDAP
- Condition: Broken
- Location: Frame 57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SCALOP BROKEN IN MDC BETWEEN FRAMES 57.1 AND 57.2, -Y450.   FOUND SEAT TRACK TO BE OUT OF LIMITS IAW SRM 53-1--16, FIG 102.   FABRICATED A NEW SEAT TRACK  IAW SRM 53-10-16 FIG. 201 AND INSTALLED IAW SRM 53-10-16 FIG 201, MAJOR REPAIR.
